# SDR 04FDEA02867

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Segment
- Part number: 128012459
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 INLET BELLMOUTH TRANSITION RING LOWER SURFACE FOUND WITH CORROSION.  ENGINE NR 2 INLET BELLMOUTH TRANSITION RING LOWER SURFACE CORROSION REPAIR CARRIED OUT.
